Hello,, hypothyroidism can cause decrease in immunity so predisposes to infection, feeling tired, weakness,, laziness, or intolerable to cold,, it seems that either you are not taking Thyroid medicine (thyroxine tablets) regularly or that dose is not enough for you. Don't worry Please visit a general physician and get your Thyroid profile again to adjust the dose. Eat fresh fruits and green leafy vegetables and add some exercise to your daily routine. Consult a gynecologist for white discharge per vagina,, avoid frequent taking of paracetamol.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.